# SDR A6WA2017092945312

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 41,252 hours, 39,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6013500688
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED DURING HFEC INSPECTION OF ENGINE SUPPORT BEAM AT FWD VERTICAL STIFFENER LOWER FASTENER HOLE. RBL 36.2,  WL 111.09, BS 625.3.
